Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1971, Volume 24, Pages 201–236 (Mi mmo251)  

This article is cited in 6 scientific papers (total in 6 papers)

$O$-metrizable spaces

S. Ĭ. Nedev


Full text: PDF file (5117 kB)

Bibliographic databases:
UDC: 513.83
MSC: 54E35
Received: 01.09.1969

Citation: S. Ĭ. Nedev, “$O$-metrizable spaces”, Tr. Mosk. Mat. Obs., 24, MSU, M., 1971, 201–236

Citation in format AMSBIB
\Bibitem{Ned71}
\by S.~{\u I}.~Nedev
\paper $O$-metrizable spaces
\serial Tr. Mosk. Mat. Obs.
\yr 1971
\vol 24
\pages 201--236
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367935}
\zmath{https://zbmath.org/?q=an:0244.54016}


Linking options:
  • http://mi.mathnet.ru/eng/mmo251
  • http://mi.mathnet.ru/eng/mmo/v24/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “The topological structure of solution spaces of ordinary differential equations”, Russian Math. Surveys, 48:1 (1993), 101–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Drozdovskii, “A topological structure on a set of continuous functions with various domains”, Math. Notes, 66:1 (1999), 62–71  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Arhangel'skii, “Selected old open problems in general topology”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 37–46  mathnet
    4. M. M. Choban, I. A. Budanaev, “Distances on free semigroups and their applications”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 1, 92–119  mathnet
    5. A. V. Greshnov, “Symmetrizations of distance functions and $f$-quasimetric spaces”, Siberian Adv. Math., 29 (2019), 202–209  mathnet  crossref  crossref
    6. R. Sengupta, S. E. Zhukovskiy, “Minima of functions on $(q_1, q_2)$-quasimetric spaces”, Eurasian Math. J., 10:2 (2019), 84–92  mathnet  crossref
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:137
    Full text:87

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022